# SDR 2008UALA01687

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 50,166 hours, 17,559 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP147
- Condition: No Test
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK WILL NOT TEST.  CAUSE, UNKNOWN.  REPLACED STOW BOX ASSY, OPS CHECKED OK.
